How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Josh Your Own Question
Dr Josh
Dr Josh, Doctor
Category: Eye
Satisfied Customers: 3830
Experience:  Medicine doctor, PGCSD(dermatology)
6740150
Type Your Eye Question Here...
Dr Josh is online now
A new question is answered every 9 seconds

Today I saw purple spots/odd shaped squares in front of my

Customer Question

Today I saw purple spots/odd shaped squares in front of my eyes. Very weird.
JA: When was the last time you had your eyes checked? In general, how has your vision been lately?
Customer: I'm 62 and had my eyes checked last September. My vision has been fine. I'm diabetic too.
JA: Anything else in your medical history you think the doctor should know?
Customer: heart problems, thyroid problems and depression
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Opthamologist about your situation and then connect you two.
Submitted: 5 months ago.
Category: Eye
Expert:  Dr Josh replied 5 months ago.

Hello,

Welcome to Justanswer website.

Myself Dr Josh and I’m happy to help with your question today. Please provide me the following information so that I can address your concern

Do you have headache or nausea?

Was this first time, you experienced such symptoms?

Are you on any medications?

Thanks

Customer: replied 5 months ago.
no headache or nausea and yes the first time I had this experience. I'm on the following meds: lipitor, pramipexole, glimepiride, carvedilol, lamictal, lexapro, synthroid, cozaar, aspirin, ranitidine, lasix
Expert:  Dr Josh replied 5 months ago.

Dear,

Thanks for all these additional details.

I am sorry to hear about your problems.

Well, In medical terms it is called as eye floaters.

These "floaters" look like spots.

The density of different eye floaters will vary within an individual eye.

However sudden appearance of many floaters, along with flashes of light, or other vision problem, may be serious issue like-detached retina. Sometimes they can be a symptom of a retinal tear

Most eye floaters decrease in size and darkness with time .
Most spots and floaters in the eye are harmless and merely annoying. Many will fade over time and become less bothersome.

There are no safe and proven methods to get rid of the symptoms of eye floaters , when the eye floaters are due to white blood cells in the vitreous from inflammation or infection, anti-inflammatory drugs or antibiotics will reduce the number of white blood cells.

To rule out any serious issue and to be on safe side , please get it clinically examined by your doctor.

Hope this helped

Please use the REPLY BUTTON to reply back to me

My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.

Thank you.

Kind Regards

Dr.Josh

Customer: replied 5 months ago.
It lasted about a 1/2 hour. Everything I looked at was purple orbs or odd shaped squares and only showed up on white objects. It was weird. Then I slept for about 2 hours and it was over.
Expert:  Dr Josh replied 5 months ago.

Dear,

I can understand your concern.

Good to hear that it lasted for only short duration.

Most likely, this is not related with any serious issue.

Most of such floaters are harmless and would resolve by its own.

As it has gone, so i would not be worried.

God bless you.

My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.

Thank you.

Kind Regards

Dr.Josh

Customer: replied 5 months ago.
Thank you
Expert:  Dr Josh replied 5 months ago.

Dear,

Most Welcome.

Thanks for using justanswer.com